Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2021
Number of items: 1.

2021

Helfmann, L. and Djurdjevac Conrad, N. and Djurdjevac, A. and Winkelmann, S. and Schütte, Ch. (2021) From interacting agents to density-based modeling with stochastic PDEs. Commun. Appl. Math. Comput. Sci., 16 (1). pp. 1-32. ISSN Online: 2157-5452; Print: 1559-3940

This list was generated on Tue Jul 16 10:43:42 2024 CEST.